MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE DESERT SPRING HEART 1 AND 2 PK(OHDSC)839; CARDIOVASCULAR PROCEDURE KIT

MEX03 MEXICO-JUAREZ PRESOURCE DESERT SPRING HEART 1 AND 2 PK(OHDSC)839; CARDIOVASCULAR PROCEDURE KIT
Model Number SCV73OHDSC
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the supplier investigation, the device history record (dhr) could not be reviewed as lot number was not provided.There were 3 occurrences of linting reported in the past 12 months.No sample was returned for investigation.According to the supplier, the workers shall do the visual test for every piece of product before folding and remove any foreign matters.The foreign matters is always being controlled as a key defect factor.They do sampling inspection during the process and for the final products.The process sampling criteria is l-1, acceptable quality level (aql) : 1.0.And for the final product, it is l-1, aql:0.65.From the investigation, no abnormal situation was found in production and no sample was returned for investigation so the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but the supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
Customer reported linting of the lap sponges ls1818psa from the heart pack scv73ohdsc.The surgeon stated that the linting was so bad that he is concerned that it should be documented as a retained foreign body and now they are removing from all kits prior to a procedure.No patient demographics or further clinical data was provided upon request.

Brand Name
DESERT SPRING HEART 1 AND 2 PK(OHDSC)839
Common Device Name
CARDIOVASCULAR PROCEDURE KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key10589970
Report Number1423537-2020-00529
Device Sequence Number2386033
Product Code OEZ
UDI-Device Identifier00885425802176
UDI-Public00885425802176
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCV73OHDSC
Device Catalogue NumberSCV73OHDSC
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2020
Initial Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;